# SDR DALA2016071705370

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1060-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON RT WINDOW BELT AFT LOWER CORNER BS 1060 - 1079. WINDOW BELT PANEL WAS REPAIRED AND WITHIN LIMITS IAW ER/A 547849-14 REV. ORIGINAL SECTION I.
